Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Haug, S., Klüppelberg, C., and Straub, G. 
Titel:
Fractionally integrated COGARCH processes 
Abstract:
We construct fractionally integrated continuous-time GARCH models, which capture the observed long range dependence of squared volatility in high-frequency data. Since the usual Molchan-Golosov and Mandelbrot-van-Ness fractional kernels lead to problems in the definition of the model, we resort to moderately long memory processes by choosing a fractional parameter d∈ (-0.5,0) and remove the singularities of the kernel to obtain non-pathological sample paths. The volatility of the new fra...    »
 
Stichworte:
FICOGARCH, fractionally integrated COGARCH, fractional subordinator, Lévy process, long-range dependence, stationarity, stochastic volatility modeling 
Dewey Dezimalklassifikation:
510 Mathematik 
Zeitschriftentitel:
Journal of Financial Econometrics 
Jahr:
2018 
Band / Volume:
16 
Jahr / Monat:
2018-10 
Quartal:
4. Quartal 
Monat:
Oct 
Heft / Issue:
Seitenangaben Beitrag:
599–628 
Sprache:
en 
Verlag / Institution:
Oxford Academic 
Verlagsort:
Oxford, UK 
Status:
Verlagsversion / published 
Semester:
WS 18-19 
TUM Einrichtung:
Lehrstuhl für Mathematische Statistik 
Format:
Text